# SDR 2009FA0001055

- Difficulty date: February 26, 2009
- Submitted: December 18, 2009
- Operation: General aviation
- Aircraft: N3152K
- Make and model: Piper PA-28-161
- Aircraft serial: 2842272
- Engine: Lyc O320*
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 500X5
- Condition: Pinched
- Location: Tire
- Part time: 73 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PINCHED TUBE.  TIME WENT FLAT ON RAMP.
